Show simple item record

dc.contributor.authorKirwan, Pádraig
dc.contributor.authorRyan, Raymond A.
dc.date.accessioned2018-08-24T08:25:21Z
dc.date.available2018-08-24T08:25:21Z
dc.date.issued1998-04-01
dc.identifier.citationKirwan, Pádraig; Ryan, Raymond A. (1998). . Proceedings of the American Mathematical Society 126 (4), 1023-1029
dc.identifier.issn0002-9939
dc.identifier.urihttp://hdl.handle.net/10379/9404
dc.description.abstractWe study the n-homogeneous polynomials on a Banach space X that can be extended to any space containing X. We show that there is an upper bound on the norm of the extension. We construct a predual for the space of all extendible n-homogeneous polynomials on X and we characterize the extendible 2-homogeneous polynomials on X when X is a Hilbert space, an L-1-space or an L-infinity-space.
dc.publisherAmerican Mathematical Society (AMS)
dc.relation.ispartofProceedings of the American Mathematical Society
dc.subjecthomogeneous polynomial
dc.subjectextendibility
dc.subjectextension
dc.subjectmappings
dc.subjecttheorem
dc.title
dc.typeArticle
dc.identifier.doi10.1090/s0002-9939-98-04009-x
dc.local.publishedsourcehttp://www.ams.org/proc/1998-126-04/S0002-9939-98-04009-X/S0002-9939-98-04009-X.pdf
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record